Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the domain of absolute convergence of Dirichlet series in several variables


Author: Gideon Peyser
Journal: Proc. Amer. Math. Soc. 9 (1958), 545-550
MSC: Primary 10.00; Secondary 40.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0097360-6
MathSciNet review: 0097360
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. M. Gallie, Region of convergence of Dirichlet series with complex exponents, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 627-629. MR 0079662 (18:124a)
  • [2] G. H. Hardy and M. Riesz, The general theory of Dirichlet's series, Cambridge Tracts in Math. and Math. Physics, 1952.
  • [3] E. Hille, Note on Dirichlet's series with complex exponents, Ann. of Math. vol. 25 (1924) pp. 261-278. MR 1502667
  • [4] J. F. Ritt, On a class of linear homogeneous differential equations of finite order with constant coefficients, Trans. Amer. Math. Soc. vol. 18 (1917) pp. 27-49. MR 1501060
  • [5] N. Artémiadès, Sur les séries de Dirichlet à deux variables, Bull. Sci. Math. (2) vol. 77 (1953) pp. 48-51. MR 0059392 (15:523a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.00, 40.00

Retrieve articles in all journals with MSC: 10.00, 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0097360-6
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society